| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.Stryker further evaluated the customer¿s device and determined that the cause of the reported issue was due to the system pcb assembly.Due to a part obsolescence, the device cannot be repaired at this time.Stryker recommended that the customer remove the device from service and a replacement device be obtained.
Event or Problem Description
A customer contacted stryker to report that their device would not start, getting stuck on the boot-up screen.As a result, defibrillation therapy would not be available, if necessary.There was no patient use associated with the reported event.